Jump to content

Taper/Digestive issues


Codepurple
 Share

Recommended Posts

Started my taper and today had some digestive issues I felt came out of nowhere. Digestive issues make me SUPER anxious. Had a full blown panic attack, my heart was going a million miles an hour. Has anybody have this happen to them? Mental fog is also horrible. Thank God I don't have to take college classes right now because right now I feel like reading a board book is too much. Which makes me kind of sad. I'm also having trouble remembering some things, for example, I was working on my signature for this forum and couldn't remember the name of my previous antidepressant. I had to look it up. None of this helps my anxiety of course. 

 

For anyone reading this: you're not alone. 

 

Thank you for your help!

Edited by Codepurple
I wanted to add to my message.

Example:

2013- 2021 Celexa 30 mg

March 2021 Taper Celexa but not succesful

July 2022 Cross taper Sertraline

September 2022 Cross taper Lexapro

October 2022 Cross taper Celexa 20 mg. Fast taper clonazepam

November 2022 Taper Celexa from 20 mg to 15 mg. Lorazepam 2.5 mg

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy